# SDR SWIA2021070959382

- Difficulty date: July 5, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N836SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15459
- Aircraft time: 3,608 hours, 2,962 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1015-1051
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE CP 23073308 GOUGE ( LENGTH = 4Â€?, WIDTH = 3.3Â€?, DEPTH = 0.040Â€?)  LOCATED IN AIRCRAFT FUSELAGE FS. 1015.00 TO FS. 1051.30 AND STGR 20R TO STGR 23R IS CLASSIFIED AS Â€ŒMAJOR REPAIRÂ€?.  FORM M-337 INITIATED.    (FILED CLOSED)    COMPLIED WITH TEMP REPAIR TO FUSELAGE SKIN AT FS1015.00 TO FS1051.30 BETWEEN STGR 20R TO 23R PER REO 690-53-61-1017 REV-- DATED 2021-07-07. TEMP REPAIR GOOD FOR 4400 FLIGHT HOURS. COMPLY WITH VISUAL INSPECTION OF REPAIR AREA AND DOUBLER INSTALLED FOR LOOSE/PULLED FASTENERS AT INTERVALS NOT TO EXCEED 150 FLIGHT HOURS. COMPLIED WITH STRUCTURAL MAJOR REPAIR RII 51-900-1002-SKY. FORM M-337 COMPLETED.
